Our expert says:
Yes, but with caution, medical clearance, and probably close supervision for the first sessions.
as you no doubt know, the side effects include fatigue, because the drug blocks the body's normal nervous system responses that allow us to exercise. So you may really struggle, and that's why you must control how you exercise very carefully. You might for example find that your blood pressure drops very low when you exercise, and that's why it's good to have someone on site who is measuring this for you and making sure everything is OK.
There are programmes of supervised exercise for cardiac patients, and for those taking medication like this and I really do suggest you investigate some of these, because exercise helps, but it just has to be managed wisely.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.